Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

bloating stomach

Answered by
Dr.
Dr. Varinder Joshi

General & Family Physician

Practicing since :1999

Answered : 2729 Questions

default
Posted on Tue, 12 Mar 2019 in Digestion and Bowels
Question: bloating stomach
doctor
Answered by Dr. Varinder Joshi 3 hours later
Brief Answer:
gastroenteritis

Detailed Answer:
Welcome to ,' Ask a doctor service ,'
I have reviewed your query and seen old query also .
Your problem is bloated stomach and mucus in stool .
Please avoid fast fatty foods , dairy products .
You can take over the counter probiotics .
I would also suggest to take antibiotic as tab ofloxocin and tab metronidazole inaddition to pantoprazole and domperidone .
As these are prescription drugs , you have to get prescription from a local doctor .
Take antibiotics for atleast 5 days .
These symptoms will decrease but if there is no relief in 3 days , then undergo ultrasound abdomen and stool complete examination .
If you have any further query then you can come back to us as follow up question .
With Regards , Dr Varinder Joshi .
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on